# SDR DLM88011706

- Difficulty date: October 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 37,190 hours, 31,060 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ODOR, POSSIBLY ELECTRICAL IN AREA OF CABIN OVERWING.  FOUND LOWER SIDEWALL LIGHT SOCKET BURNED AT ROW 25 RIGHT.  REPLACE SAME.
